# SDR ASAA2012090693106

- Difficulty date: September 6, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 61,580 hours, 33,748 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 655287897
- Condition: Cracked
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR MOPSILL HAS SEVERAL AREAS OF CORROSION.  ACFT GROUNDED.  R & R L2 MOPSILL IAW SRM 51-40-02.
